# SDR CA111214010

- Difficulty date: December 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,448 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 67542
- Condition: Broken
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF THE LT MAGNETO FOR INSPECTION, THE BEARING IN THE GEAR RETAINER ASSEMBLY WAS FOUND TO HAVE COME APART INTO SEVERAL PIECES.  BEARING REPLACED.
